Secondary Logo

Institutional members access full text with Ovid®

Share this article on:

A RARE CAUSE OF GASTROINTESTINAL BLEEDING IN AN ELDERLY PATIENT WITH MULTIPLE-ORGAN DYSFUNCTION SYNDROME

Ozturk, Omer, MD; Koklu, Hayretdin, MD; Aksoy, Evrim Kahramanoglu, MD; Koklu, Seyfettin, Prof Dr

Section Editor(s): Vitito, LeAnne MS, RN, CGRN, APRN; Department Editor

doi: 10.1097/SGA.0000000000000403
Departments: Clinical Case Study

Omer Ozturk, MD, is at Division of Gastroenterology, Yüksek htisas Education and Research Hospital, Ankara, Turkey.

Hayretdin Koklu, MD, is at Division of Gastroenterology, Department of Internal Medicine, Hacettepe University School of Medicine, Ankara, Turkey.

Evrim Kahramanoglu Aksoy, MD, is at Division of Gastroenterology, Keçiören Education and Research Hospital, Ankara, Turkey.

Seyfettin Koklu, Prof Dr, is at Division of Gastroenterology, 19 Mayıs Hospital, Ankara, Turkey.

Correspondence to: Omer Ozturk, MD, Division of Gastroenterology, Yüksek I˙htisas Education and Research Hospital, Ankara 06100, Turkey (omr58oztrk@hotmail.com).

THE OFFICIAL JOURNAL OF THE SOCIETY OF GASTROENTEROLOGY NURSES AND ASSOCIATES, INC. AND THE CANADIAN SOCIETY OF GASTROENTEROLOGY NURSES AND ASSOCIATES

DEDICATED TO THE SAFE AND EFFECTIVE PRACTICE OF GASTROENTEROLOGY AND ENDOSCOPY NURSING

Author Contributions: H.K. and O.O. reported the case. H.K. and O.O. wrote the text. S.K. and H.K. edited the manuscript. O.O. and E.K.A. performed the endoscopic procedures. E.K.A. provided literature data.

The authors declare no conflicts of interest.

Received February 10, 2018

Accepted May 25, 2018

© 2018 by the Society of Gastroenterology Nurses and Associates, Inc.